Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Facing breathing problem and left lung have perfuson in VQ test. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 1979
Answered : 921 Questions
My father is facing breathing problem and his left lung didn't have perfuson in VQ test.
Please suggest right doctor. when he face breathing problem we didn't have any instant releif medicine.
Posted Tue, 29 Oct 2013 in Lung and Chest disorders
Answered by Dr. Shashi Dangwal 1 hour later
Brief Answer:
He should take nebulization for instant relief.

Detailed Answer:

I have gone through your query and the attached reports.

As per the reports and discharge summary, it is apparent that your father has suffered from bilateral Pulmonary Thromboembolism which was near total on the left side.

You need to continue the medicines especially the anticoagulants ie acitrom as being advised.

His symptoms will improve over a period of time.

He is also a case of COPD. He should be regularly taking his inhalers like seroflo a nd duolin which will control his breathlessness. I do hope he is not a smoker or he has quit completely.

For immediate relief of breathlessness, he should take nebulization with duolin and budecort.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor